# SDR CALA2013092691500

- Difficulty date: September 25, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 95,389 hours, 11,514 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AFT GALLEY HAD SMOKE & ELECTRICAL SMELL ALONG WITH AN EICAS MESSAGE UTILITY BUS L.   CREW ACP CHECKLIST, DESELECTED L UTILITY BUS, SMOKE DISSIPATED.  AHM SHOWS EE CEILING SUP FAN STATUS MESSAGE.  CREW INDICATED NO VISIBLE SMOKE IN CABIN.  FOUND UPPER FAN POWER 2 CIRCUIT BREAKER POPPED.  RESET L BUS, GALLEYS ELEC POWER RESTORED.  OPERATIONS & INDICATIONS NORMAL.  DF UPPER L RECIRCULATING FAN IAW MEL.
